CSN Login
Members Online: 2

Did you celebrate, Monika?

MichaelaMarie
Posts: 163
Joined: Aug 2005

Hello to everyone! And, Monika, I'm sure alot of us are anxiously awaiting news of your last chemo on the 19th, and if you and your husband got to celebrate your anniversry! What did your doctor have to say? I'm so thrilled for you! Also, Bonnie, how are you feeling these days? I keep thinking that someday I'm going to have to tell my doctor about your treatment, if my current one doesn't work. And, groundeffect, thanks for mentioning anti-depressants. Maybe I should consider them. Quick question for anyone: did you ever have a problem with a foot swelling with chemo or with the neuropathy? I've had this happen in the last few days, and wonder if I just sprained something (numb feet, wouldn't know), or if it could be connected to the chemo? Sure hope not. Thanks to everyone for your imput, your care and concern.....MM

mopar
Posts: 1954
Joined: Apr 2003

MM, thank you for remembering and staying in touch. My husband and I went out to dinner and a movie the night before chemo. We had a wonderful time and I truly enjoyed tasting the meal! I am scheduled for a mammogram, CT scan and bone scan in August along with my usual blood work. Then I will see the doctor and, hopefully, he will reconfirm that this was indeed my LAST TREATMENT! I will be anxiously awaiting to hear that. So, I will actually be planning on another celebration!

Yes, I have had both foot swelling and neuropathy. I do have water-retention because of the Taxotere (I've gained 12 pounds). The neuropathy was more prominent in 2000 when I had the Taxol. It was so painful (arms, hands, legs and feet), but did subside after my last treatment. I have no affects at this time from it at all. I did, however, take Vitamin B-6 and L-Glutamine during that awful time. I believe it helped to preserve the nerve endings, as neuropathy is damage to the nerves. I was told they cannot repair themselves, but that's where the supplements came in and helped. My feet definitely felt numb yet hurt, which made walking difficult. I did see a neurologist who put me on Neurontin (it didn't work for me and the affects were horrible). However, you may be different and benefit from it.

Thank you again for staying in touch. As the hours pass I feel more and more of the 'nasties', so it was really nice to see your post this morning.

To you and everyone out there, LOTS OF HUGS!
Monika

BonnieR's picture
BonnieR
Posts: 1549
Joined: Jan 2004

MM, Just wanted to say hello and let you know I am good, The avastin/cytoxan appears to working. It has sent my blood pressure up so am now taking meds. I have never had blood pressure in my life was surprised how it can trigger migraines and a person can have a headache daily. But the good news is my ca125 is at 15. Who would have thought I would ever be here again, especially after the big talk from my Dr in January. Randy adn I are both very surprised and have given many thanks to the Lord.

I pray you are doing well? I have and have had swelling on most of the chemos, not sure if it's the neuropathy or just part of the side affects. Like Monika when on the taxotere I gained 18 lbs adn still haven't lost it. :-(

Just wanted to say hello and let you all know you are in my thoughts and prayers

Bonnie

paula2
Posts: 163
Joined: Oct 2005

Bravo to all 3 of you ladies and your infinite courage.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network